# SDR HALA2009022500070

- Difficulty date: February 25, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 18,541 hours, 15,242 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LWR FWD CORNER BENT UP.  FWD LOWER CORNER OF DOOR HAS A MIS-MATCH OF .185 INCH TO FUSELAGE.  COLD WORKED FWD LOWER CORNER PER SRM 52-00-00-2R-3, REPAIR 3.  EDDY CURRENT, NO CRACKS NOTED.  PERFORMED FAIR ADJUSTMENT PER AMM 52-31-01.  OK FOR SERVICE.
